# SDR MZZA97068

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N624DH
- Make and model: Boeing 727264
- Aircraft serial: 20709
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Mod Valve
- Part number: 39271611
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

MNL - FLT 876 - DURING CRUISE GOT A BLEED TRIP ON NR 3 ENGINE, SELECTED NR 2 BLEED SOURCE.  TRIED TO RESET NR 3 DUCT PRESSURE, STILL PLUS 100 PSI.  AFTER SELECTING NR 2 BLEED GOT AFT BODY OVERHEAT LIGHT.  AIR RETURN.  REMOVED AND REPLACED 13TH STAGE MOD VALVE FOR NR 3 BLEED TRIP, OPS CHECK NORMAL.  FOUND LEFT PURGE VALVE CLAMP LEAKING ONTO AFT BODY O/H SENSOR.  REPOSITIONED AND SECURED CLAMP LEAK CHECK GOOD.  (M)
